Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Complex differential games of pursuit-evasion type with state constraints, part 2: Numerical Computation of Optimal Open-Loop Strategies

Title data

Breitner, Michael H. ; Pesch, Hans Josef ; Grimm, Werner:
Complex differential games of pursuit-evasion type with state constraints, part 2: Numerical Computation of Optimal Open-Loop Strategies.
In: Journal of Optimization Theory and Applications. Vol. 78 (1993) Issue 3 . - pp. 443-463.
ISSN 0022-3239
DOI: https://doi.org/10.1007/BF00939877

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics in Engineering Sciences - Univ.-Prof. Dr. Hans-Josef Pesch
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 01 Dec 2014 13:41
Last Modified: 19 Mar 2015 07:47
URI: https://eref.uni-bayreuth.de/id/eprint/4211